MAUDE Adverse Event Report: MEDTRONIC MEXICO AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION
Model Number ATL2001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of an autolog wash kit, it was reported that while using the self-collection instrument, the blood in the centrifugal bowl seemed to be thin.Afterwards, the blood leaked completely from the bowl and could not be used.The autolog instrument was also full of blood, therefore, it was replaced with a different instrument urgently.The patient was treated quickly and no health damage occurred. the autolog wash kit was replaced to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that the customer was not able to confirm if there was any damage noted in the instrument or the wash kit.The customer could not tell if there were any visual abnormalities, there were no abnormal sounds.The leak occurred at the timing of the first enrichment.The wash kit was not been reseated.When the customer removed the wash kit, the blood was leaking quite a bit, so another company's product was used.The customer was not sure what the fill (fluid) level of the reservoir, holding, saline, and waste bag were at the time of the issue.An error warning message did not appear.Patient blood loss was approximately 200cc at most.An unplanned blood transfusion was not required as a result of thisleak.The customer stated that the instrument will be replaced in the future.The patient was using the autolog while on anti-coagulants.
 
Additional Manufacturer Narrative
Section e initial reporter: the initial reporter's first and last name and phone number are not available due to regional privacy laws.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection of the bowl and two 2¿-inch tubing stub shows no abnormalities which may have contributed to the reported incident.The bowl was connected to a wash kit tubing set and was run a couple times using di water with no leaks observed.Reason for the return was not confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AUTOLOG WASH KIT
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20693732
Report Number9612164-2024-05309
Device Sequence Number7196877
Product Code CAC
UDI-Device Identifier00673978521862
UDI-Public00673978521862
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2025
Device Model NumberATL2001
Device Catalogue NumberATL2001
Device Lot Number226922739
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown